Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2014, Vol. 23 Issue (6): 060201    DOI: 10.1088/1674-1056/23/6/060201
GENERAL Current Issue| Next Issue| Archive| Adv Search |
A novel hierarchy of differential–integral equations and their generalized bi-Hamiltonian structures
Zhai Yun-Yuna, Geng Xian-Guoa, He Guo-Liangb
a School of Mathematics and Statistics, Zhengzhou University, Zhengzhou 450001, China;
b School of Mathematics and Information Science, Zhengzhou University of Light Industry, Zhengzhou 450002, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn